# SDR YENA200454

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 537 hours, 191 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327003
- Part serial: 559
- Condition: Unknown
- Location: Brakes
- Part time: 537 hours, 191 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED DURING ROLLOUT.  REMOVED AND REPLACED BSCU, OPS CHECK AS PER 32-42-34-710.
